RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 2(6), Pages 293–304 (Mi msb3590)  

This article is cited in 6 scientific papers (total in 6 papers)

Uniqueness classes for the solution of a boundary problem with an infinite layer for systems of linear partial differential equations with constant coefficients

V. M. Borok


Full text: PDF file (1270 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:2, 275–285

Bibliographic databases:

UDC: 517.946
MSC: 35F15, 35Exx, 35A05, 35B05
Received: 26.11.1968

Citation: V. M. Borok, “Uniqueness classes for the solution of a boundary problem with an infinite layer for systems of linear partial differential equations with constant coefficients”, Mat. Sb. (N.S.), 79(121):2(6) (1969), 293–304; Math. USSR-Sb., 8:2 (1969), 275–285

Citation in format AMSBIB
\Bibitem{Bor69}
\by V.~M.~Borok
\paper Uniqueness classes for the solution of a~boundary problem with an infinite layer for systems of linear partial differential equations with constant coefficients
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 2(6)
\pages 293--304
\mathnet{http://mi.mathnet.ru/msb3590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244617}
\zmath{https://zbmath.org/?q=an:0216.37503}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 2
\pages 275--285
\crossref{https://doi.org/10.1070/SM1969v008n02ABEH001120}


Linking options:
  • http://mi.mathnet.ru/eng/msb3590
  • http://mi.mathnet.ru/eng/msb/v121/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Borok, “O kraevoi zadache v beskonechnom sloe dlya lineinykh differentsialno-raznostnykh sistem”, UMN, 24:3(147) (1969), 229–230  mathnet  mathscinet  zmath
    2. V. M. Borok, “Correctly solvable boundary value problems in an infinite layer for systems of linear partial differential equations”, Math. USSR-Izv., 5:1 (1971), 193–210  mathnet  crossref  mathscinet  zmath
    3. V. M. Borok, “On correct solvability of a boundary value problem in an infinite slab for linear equations with constant coefficients”, Math. USSR-Izv., 5:4 (1971), 935–953  mathnet  crossref  mathscinet  zmath
    4. V. M. Borok, Ya. I. Zhitomirskii, “Ob odnom metode issledovaniya edinstvennosti resheniya kraevykh zadach v beskonechnykh tsilindricheskikh oblastyakh”, UMN, 30:6(186) (1975), 159–160  mathnet  mathscinet  zmath
    5. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
    6. S. I. Kabanikhin, O. I. Krivorot'ko, “A numerical method for solving the Dirichlet problem for the wave equation”, J. Appl. Industr. Math., 7:2 (2013), 187–198  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:85
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020